Thanks for writing in health care magic!
I have read your question carefully and from my experience I can say that your elevated liver enzymes
are mainly due to alcohol use. Although your enzyme level is not alarmingly high but surely quitting alcohol will go a long way to keep you healthy.
Another reason of increase in liver enzymes can be amoxicillin
, as almost all drugs are metabolised in liver, so, they cause some increase in enzymes. This is not to be taken seriously and they will go down on its own (as you have stopped amoxicillin and alcohol both).
The muscle aches can be because of alcohol use, and it is already showing improvement since you stopped using it from past one week. If it comes back, one may need to look for other causes for this.
Had I been at your place I would:
1. go for an ultrasound
abdomen to get a clear picture of liver condition
2. get blood test
again after few weeks to check my AST/ALT levels
Hope the answer helps you.
Please feel free to ask more regarding this.